# SDR COMA0160212

- Difficulty date: February 7, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,542 hours, 9,688 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

WHEN APU WAS SHUTDOWN, FIRE IN TAIL PIPE WAS VISIBLE FOR 5 TO 10 MINUTES.  DEFERRED MAINT ON APU IAW MEL.
